# SDR DALA14024950188

- Difficulty date: April 19, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 81,281 hours, 11,949 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Damaged
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 955 FAILSAFE STRAP TEE FITTING FOUND THROUGH THICKNESS CORROSION AT 10:00 O'CLOCK POSITION APPROX 0.040" IN LENGTH.  REPLACED IAW ERA 524044-14AD.
